Marcia J. Groszek

Professor of Mathematics

HB 6188
B.A. Hampshire College
M.A. Harvard University
Ph.D. Harvard University

Selected Publications

Groszek, M and T Slaman, On Turing Reducibility , available at: (25, October, 2006).

P Cholak, M Groszek and T Slaman, “An Almost Deep Degree,” Journal of Symbolic Logic , 66 (2001) 881-901.

“Independence Results from ZFC in Computability Theory: Some Open Problems,” in Computability Theory and its Applications, Current Trends and Open Problems , P Cholak, et al. (eds.) Contemporary Mathematics Series 257, American Mathematical Society, Providence (2000) 171-179.

Groszek, M and T Hummel, ∑ 2 -constructions and I∑ 1 Annals of Pure and Applied Logic , 93 (1998) 83-101.

Groszek, M and T Slaman, “A Basis Theorem for Perfect Sets,” Bulletin of Symbolic Logic , 4 (1998) 204-209.

Works in progress

“On Turing Reducibility;” “Superperfect Forcing and Minimality”